Research article

On differential identities of Jordan ideals of semirings

  • Received: 21 January 2021 Accepted: 09 April 2021 Published: 22 April 2021
  • MSC : 16W10, 16Y60

  • In this article some salient characteristics of Jordan ideals of MA-semirings are discussed. We prove some results for derivations of MA-semirings satisfying different identities on their Jordan ideals and investigate commuting conditions through these ideals.

    Citation: Liaqat Ali, Muhammad Aslam, Ghulam Farid, S. Abdel-Khalek. On differential identities of Jordan ideals of semirings[J]. AIMS Mathematics, 2021, 6(7): 6833-6844. doi: 10.3934/math.2021400

    Related Papers:

  • In this article some salient characteristics of Jordan ideals of MA-semirings are discussed. We prove some results for derivations of MA-semirings satisfying different identities on their Jordan ideals and investigate commuting conditions through these ideals.



    加载中


    [1] K. Glazek, A guide to the literature on semirings and their applications in mathematics and information sciences with complete bibliography, Springer, 2002.
    [2] P. Kostolányi, F. Mišún, Alternating weighted automata over commutative semirings, Theor. Comput. Sci., 740 (2018), 1–27. doi: 10.1016/j.tcs.2018.05.003
    [3] U. Hebisch, H. J. Weinert, Semirings: Algebraic theory and applications in computer science, World Scientific Publishing Company, 1998.
    [4] V. N. Kolokoltsov, V. P. Maslov, Idempotent analysis and its applications, Dordrecht: Kluwer Acad. Publ., 1997.
    [5] V. P. Maslov, S. N. Samborskii, Idempotent analysis, RI: American Mathematical Society, 1992.
    [6] M. A. Javed, M. Aslam, M. Hussain, On condition (A2) of Bandlet and Petrich for inverse semiqrings, Int. Math. Forum, 7 (2012), 2903–2914.
    [7] S. Shafiq, M. Aslam, M. A. Javed, On centralizer of semiprime inverse semiring, Discuss. Math. Gen. Algebra Appl., 36 (2016), 71–84. doi: 10.7151/dmgaa.1252
    [8] Y. A. Khan, W. A. Dudek, Stronger Lie derivations on MA-semirings, Afr. Mat., 31 (2020), 891–901. doi: 10.1007/s13370-020-00768-3
    [9] L. Ali, Y. A. Khan, A. A. Mousa, S. A. Khalek, G. Farid, Some differential identities of MA-semirings with involution, AIMS Mathematics, 6 (2020), 2304–2314.
    [10] L. Ali, M. Aslam, M. I. Qureshi, Y. A. Khan, S. Ur Rehman, G. Farid, Commutativity of MA-semirings with involution through generalized derivations, J. Math., 2020 (2020), 8867247.
    [11] L. Ali, M. Aslam, Y. A. Khan, On Jordan ideals of inverse semirings with involution, Indian J. Sci. Technol., 13 (2020), 430–438. doi: 10.17485/ijst/2020/v13i04/149311
    [12] L. Ali, M. Aslam, Y. A. Khan, G. Farid, On generalized derivations of semirings with involution, J. Mech. Continua Math. Sci., 15 (2020), 138–152.
    [13] R. Awtar, Lie and Jordan structure in prime rings with derivations, P. Am. Math. Soc., 41 (1973), 67–74. doi: 10.1090/S0002-9939-1973-0318233-5
    [14] H. E. Bell, W. S. Martindale, Centralizing mappings of semiprime rings, Can. Math. Bull., 30 (1987), 92–101. doi: 10.4153/CMB-1987-014-x
    [15] J. Berger, I. N. Herstein, J. W. Kerr, Lie ideals and derivations of prime rings, J. Algebra, 71 (1981), 259–267. doi: 10.1016/0021-8693(81)90120-4
    [16] B. E. Johnson, Continuity of derivations on commutative Banach algebras, Am. J. Math., 91 (1969), 1–10. doi: 10.2307/2373262
    [17] D. A. Jordan, On the ideals of a Lie algebra of derivations, J. Lond. Math. Soc., 2 (1986), 33–39.
    [18] L. Oukhtite, A. Mamouni, Derivations satisfying certain algebraic identities on Jordan ideals, Arab. J. Math., 1 (2012), 341–346. doi: 10.1007/s40065-012-0039-9
    [19] E. C. Posner, Derivations in prime rings, P. Am. Math. Soc., 8 (1957), 1093–1100.
    [20] S. Shafiq, M. Aslam, Jordan and Lie ideals of inverse semirings, Asian-Eur J. Math., 2021 (2021), 2150181.
    [21] L. Oukhtite, A. Mamouni, C. Beddani, Derivations and Jordan ideals in prim rings, J. Taibah Uni. Sci., 8 (2014), 364–369. doi: 10.1016/j.jtusci.2014.04.004
    [22] L. Ali, Y. A. Khan, M. Aslam, On Posner's second theorem for semirings with involution, JDMSC, 23 (2020), 1195–1202.
    [23] I. N. Herstein, On the Lie and Jordan rings of simple associative ring, Am. J. Math., 77 (1955), 279–285. doi: 10.2307/2372531
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1149) PDF downloads(73) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog